Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Effect of lupride injection

lupride injection is given 18-24 days after menses in preparation for ivf inthe next cycle.In case the lady becomes pregnant in the normal way,by chance, before the injection I am informed that it is harmful for the devoloping baby,if luppride isgiven.In view of this situation, is it possible to detect pregnancy by this time i.e., by say 20th day to avoid further process ? I am asking this question for my 34yearold daughter.
Sun, 15 May 2011
Report Abuse
Question is related to
Drug/Medication ,  
Medical Procedures
OBGYN 's  Response
hello
welcome to healthcare magic.
it is very rare for a woman to get pregnant when she is being downregulated with lupride. thats because lupride causes downregulation of the body's hormones , ovulation is suppressed and so no dominant follicle forms and hence no ovultation. so it is never tested. also by a chance there is normal conception at that time nothing happens to the embryo because till up to about 45 days of pregnancy there is an all or none phenomenon, ie if the conceptus is affected and is not normal it will be aborted by the body, however if there is nothing wrong the body will retain the conceptus and the pregnancy will pas that stage. it is only after that there is the period of organogenesis where no medication is considered to be safe (except folic acid and some progesterone support).
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Is there any relation between Lupride injection and TSH levels being increased? I am 35yrs old, 5.7ft ht, 81Kgs wt. I have PCO, cornual block in 1 tube and had 3-4 failed attempts of IUI. I would undergo ivf next month, n so doc put me on Lupride injection in preparation for the next cycle. When I did the test of TSH, my results were out of range with 11.31. I take thyroxin 25mg daily. Earlier when I had done this test in January this yr, it was normal. So, wanted to know if the Lupride injection had some effect on my TSH and also will it be a problem if I have elevated TSH levels during IVF???

doctor1 MD

I m TTC since 2 yrs. Was doing follicular syudy this month to predict ovulation. I m given lupride injection on 13th day when a dominant folicle of size 25 mm* 15 mm was there. why lupride injection is given when the folicular growth is normal? Does it have any side effects?

doctor1 MD

good afternoon Doctor, I m mohammed from Saudi Arabia and I would like to know few details from you.It ll be appreciated that could you please give me the breif of Lupride injection which was prescribed from Doctor to my wife in back in India

Recent questions on  Progesterone

doctor1 MD

Hi I m having problems with my scalp. It s been very flaky sore and the more I itch the more I loose hair. I ve been taking the POP progesterone only pill lately and I don t know if that it a cause of it. Also I wear weaves but have done nothing different to my normal routine! I haven t changed shampoos or hair oils. Also I went to the doctors and he gave me a shampoo beginning with D what was prescribed but it has made no difference. I have a busy lifestyle but still try to balance my eating and exercising. Any suggestions? J

doctor1 MD

Hi slow rising hcg from 8/27/12 4740 8/30/12 5150 9/4/12 6150 9/6/2012 6735 progesterone 8/27 4.6 started progesterone supp progesterone level 16.0 as of 8/30/2012 6wks 3dys IUP with FHR of 120bpm on sono on 9/6/2012. Whty is my hcg rising so slowly.

doctor1 MD

To who it may concern, I appreciate your help a lot. I could not find the answer online, and I currently don t have a personal physician to ask. I am eighteen years old, and I plan to go back on my combined birth control oral contraceptive called ,Tri-Sprintec. I have a question that worries me a lot. If this birth control pills are triphasic, have three different phases, each week has a different amount of progesterone hormone, so if I throw up in one hour after taking a pill and it is most likely missed and take next one from the same phase, will it reduce the effectiveness of my birth controls because of taking,in this case, six instead of seven pills of that phase according to the whole cycle ?

doctor1 MD

I saw my physician on Thursday of last week. From Monday, my beta had only gone from 385 to 556, and my progesterone went down from 10.1 to 8.8. I have been having severe cramps but no bleeding. According to my calculations/ovulation I should be no less than 5 weeks 5 days right now, but the transvaginal u/s they did on Thursday put me at 4 weeks 3 days...we re 5-7 days off. He made me cancel a road trip, because he didn t want me on the road when things went south . Does anyone have any experience with this? I miscarried with a blighted ovum around 9 months ago, and am concerned it s happening again.

doctor1 MD

Hi, I have a cut on my finger and used a triple antibiotic first aid ointment. I am 4 weeks pregnant. Is the ointment harmful for my baby?

doctor1 MD

Hi Doctor, My last month menstrual cycle started on 31st November and normally it starts a few days ( 3 to 4 days ) earlier each month as compared to the last month. Now, due to a family function I need to be free during the period of 18th XXXXXXX...

doctor1 MD

I had pre cancer cells in 2015 I had them lasered off and I have always had regular periods. Before and after them. In the last 5 to 6 months or a bit more my periods started to last for 12 days and in the last 4 months I have been getting my...